Items Tagged ‘Aleve’

Ask the Doctors - How can I reduce the bruising on my hands?

September 26, 2018

Ask the Doctors – How can I reduce the bruising on my hands?

By Ask the Doctors Ask the Doctors

Dear Doctor: I’m 75 years old and have bruising on my hands, seemingly when anything touches them. I do not take blood thinners or aspirin. Occasionally I take an Aleve, which seems to make it worse. Such bruising is an annoying, yet common, problem as our bodies age.  Many of my patients are flummoxed by […]

View full entry

Tags: Aleve, Ask the Doctors, blood thinners, blood vessels, bruising, collagen, Dr. Robert Ashley, naproxen, non-steroidal anti-inflammatory drugs, skin, sun exposure


Ask the Doctors - Which over-the-counter pain reliever is best?

August 23, 2018

Ask the Doctors – Which over-the-counter pain reliever is best?

By Ask the Doctors Ask the Doctors

Dear Doctor: Which over-the-counter pain reliever is safer – acetaminophen, ibuprofen, celecoxib or naproxen? It seems as if they all carry some risks. Pain is a symptom to which we can all relate.  It’s also an important indicator of possible injury within the body and should be acknowledged, not simply by taking medication, but by […]

View full entry

Tags: acetaminophen, Advil, Aleve, Ask the Doctors, Celebrex, celecoxib, Dr. Robert Ashley, ibuprofen, Motrin, pain relievers, Tylenol